# SDR AALA20091218TUL15

- Difficulty date: December 18, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 28,147 hours, 11,664 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LEADING EDGE OF HORIZONTAL STABILIZER RIGHT SIDE 35 INCHES FROM INBOARD SIDE.  REWORKED DENTED AREA BACK TO ORIGINAL CONTOUR PER ESO B737-655-008472 DATED 12-18-09.
